question-icon

I have been a patient for6 months and have not

default
Posted on Mon, 11 Mar 2019
Question: I have been a patient for6 months and have not had to ask any questions for a few months. My question now is, I had a very bad dizzy spell. Sometimes when I go to bed, I sleep on the right side because I cannot sleep on my back with the emphysema., I have a very short mild dizzy feeling that passes. This spell was when I was already in bed, did not move, and had a very bad dizzy spell that lasted about 6 seconds. It truly scared me. Could any of my meds be causing this? I am worried about stroke Thank you, Dolly.
doctor
Answered by Dr. Dorina Gurabardhi (2 hours later)
Brief Answer:
Probably dizziness is related to medications,kindly more details are needed

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

There are several medical conditions that can cause dizziness.

Medications are one of the common causes of dizziness.

I see through your medical history that you have used ciprofloxacin 500 mg in September.

This antibiotic clear out of the system in 22 hours after stopping the medication.

So, in my opinion, this medication is not causing your dizziness.

More details are needed to help me through the diagnosis.

Are you using any medication currently?

Do you have any other medical condition?

Do you consume alcohol?

Do you have any other symptoms related to the dizziness?

I will be waiting for your response to be able to help you better.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Dorina Gurabardhi (3 days later)
You have all my medications except Azithromycin 250 mg, three times a week. Do you need them again? I have given all my stuff in September, don't you have it? I have emphysema. My tests are very bad. On oxygen when needed. What exactly do you have? This is all redundant.
default
Follow up: Dr. Dorina Gurabardhi (1 minute later)
I do not consume alcohol
doctor
Answered by Dr. Dorina Gurabardhi (4 hours later)
Brief Answer:
Probably a side effect of Azithromicin, follow the advice below.

Detailed Answer:
Hi again dear,

I already reviewed your medical history and the medications that you have used.

Dizzy spells are one of the side effects of Azithromicin.

It is not a common side effect, but it can happen.

In my daily practice, I often recommend to patients to take a multivitamin supplement along with the Azithromicin.

I also recommend to drink liquids, eat healthy and rest.

Feel free to contact me again for further evaluation.

Take care dear,

Dr.Dorina Gurabardhi

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9818 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have been a patient for6 months and have not

Brief Answer: Probably dizziness is related to medications,kindly more details are needed Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. There are several medical conditions that can cause dizziness. Medications are one of the common causes of dizziness. I see through your medical history that you have used ciprofloxacin 500 mg in September. This antibiotic clear out of the system in 22 hours after stopping the medication. So, in my opinion, this medication is not causing your dizziness. More details are needed to help me through the diagnosis. Are you using any medication currently? Do you have any other medical condition? Do you consume alcohol? Do you have any other symptoms related to the dizziness? I will be waiting for your response to be able to help you better. Hope I have answered your query. Let me know if I can assist you further.